# SDR HEEA063417

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 4619211901
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 1,261 hours
- Component: 4619003003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED AT MOUNTING EAR.  REPLACED WITH SERVICEABLE PART.
